# SDR IPXA09655142

- Difficulty date: March 19, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 32,679 hours, 10,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220129A
- Part serial: 001465
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING I/B MAIN FLAP O/B LEADING EDGE FAIRING DELAMINATION.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-03 PARA 5A (1) FIG 5 REV 43.
